# SDR CALA9601211

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 2210 · Autopilot System
- Part: Ap Accy Unit
- Part number: 65528175
- Condition: Inoperative
- Location: E/E Compt
- Part time: 23,558 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SELECTING THE APP MODE AIRCRAFT LOST ALL FLIGHT DIRECTION, NR 1 AIRSPEED BUG, YAW DAMPER, BOOST PUMPS, BUT NO BUSS OFF LIGHT ILLUMINATED.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT ACCESSORY UNIT AND THE R2-9 RELAY.  A LAND VERIFY CHECK WAS COMPLIED WITH AND ALL CHECKED GOOD.
